Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  On Infinite Direct Sums of Minimal Numberings of Functional Families
 
 
Title: On Infinite Direct Sums of Minimal Numberings of Functional Families
Author: Nodirov, Sh. D.
Faizrahmanov, M. Kh.
Shchedrikova, Z. K.
Appeared in: Russian mathematics
Paging: Volume 69 () nr. 4 pages 33-44
Year: 2025-07-05
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands